# SDR K5SR2012050323539

- Difficulty date: May 1, 2012
- Submitted: May 3, 2012
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N64TF
- Make and model: Cessna 550
- Aircraft serial: 550064
- Aircraft time: 8,643 hours, 7,656 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 3018902
- Part serial: 129
- Condition: Broken
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO TAXI, ACFT WOULD NOT MOVE.   FOUND THE LT BRAKE FROZEN. REMOVED LT MLG WHEEL AND TIRE ASSY AND FOUND LT BRAKE ASSY DISC HAD COME APART.  LEFT BRAKE ASSY REMOVED.  INSTALLED O/H BRAKE ASSY IAW AMM 32-42-01.  BLEED, LEAK AND OPS CHECKED SATISFACTORY.
